Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 13 found articles
 
 
  The functor Amin on p-local spaces
 
 
Title: The functor Amin on p-local spaces
Author: Selick, Paul
Wu, Jie
Appeared in: Mathematische Zeitschrift
Paging: Volume 253 (2006) nr. 3 pages 435-451
Year: 2006
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 13 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands